# SDR NACA20030068

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 44636
- Aircraft time: 34,235 hours
- Engine: Pwa R2800CB3
- Engine time: 1,700 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 37311
- Condition: Cracked
- Location: 2
- Part time: 1,700 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #1 engine precationary shut down for excessive vibration.CORRECTIVE ACTION: Replaced #1 engine #2 cylinder. (Cracked head).
